# SDR UPS06448593

- Difficulty date: October 21, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4R MED FWD LWR INTERIOR CORNER FOUND VERTICAL BEAM CRACK BEYOND STOP HOLE AND HORIZONTAL BEAM CRACKED, CRACK LENGTH 7/8" AND 1".  NR 4R MED FWD LOWER INTERIOR VERT AND HORIZ BEAM REPAIRED AS PER SRM 52-10-02 FIG 10.
